MathSciNet Relay Station
MathSciNet bibliographic data
MR150573 (27 #569) 46.01
Husain, Taqdir; Mahowald, Mark Barrelled spaces and the open mapping theorem. Proc. Amer. Math. Soc. 13 1962 423–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement